# SDR CA080717001

- Difficulty date: July 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,920 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23076061
- Condition: Malfunctioned
- Location: Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN THE GOVERNOR WOULD NOT MAINTAIN ENGINE RPM. REMOVED AND SERVICEABLE GOVERNOR INSTALLED.
